Communications in Mathematical Physics

Stable singularities in string theoryWith an appendix by Mark Gross

Paul S. Aspinwall and David R. Morrison

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 178, Number 1 (1996), 115-134.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104286557

Mathematical Reviews number (MathSciNet)
MR1387944

Zentralblatt MATH identifier
0854.53059

Subjects
Primary: 32S30: Deformations of singularities; vanishing cycles [See also 14B07]
Secondary: 14J32: Calabi-Yau manifolds 32G81: Applications to physics 32S20: Global theory of singularities; cohomological properties [See also 14E15] 81T30: String and superstring theories; other extended objects (e.g., branes) [See also 83E30]

Citation

Aspinwall, Paul S.; Morrison, David R. Stable singularities in string theory. Comm. Math. Phys. 178 (1996), no. 1, 115--134. https://projecteuclid.org/euclid.cmp/1104286557


Export citation